# SDR ASOA200801360

- Difficulty date: October 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,821 hours, 23,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR DIFFICULT TO OPEN FROM INSIDE.
